# SDR FDEA2020031980592

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 35,723 hours, 19,081 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGDU200000
- Part serial: 5378
- Condition: Failed
- Location: Cockpit
- Part time: 15,404 hours, 8,942 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE ON APPRAOCH AT 4000' RECEIVED AN "AVIONICS SMOKE " MESSAGE. SMOKE WAS NOT VERIFIED AND THE  FIRE RESCUE CREWS CONFIRMED THERE WAS NO HEAT SIGNATURE ON THE GROUND.   T/S PER FIM 26-15-00 FIG 102. FOUND COCKPIT SMOKE DET 13WA BAD. R/R'D SAME CKS GOOD   REF MM 26-15-12.
